Vol. 7, No. 1, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Some investigations on a class of nonlinear integrodifferential equations on the half-line

Mariateresa Basile, Woula Themistoclakis and Antonia Vecchio

Vol. 7 (2014), No. 1, 67–75
Abstract

We consider the second-order integrodifferential boundary value problem

ν(y)g(y) 0+k(x)g(x)dx@[D(y)g(y)@]@ = p(y) for y 0, g(0) = 0,g(+) = 0,

arising from the kinetic theory of dusty plasmas, and we provide information on the existence and other qualitative properties of the solution that have been essential in the numerical investigation.

Keywords
boundary value problems, nonlinear integrodifferential equations, half-line
Mathematical Subject Classification 2010
Primary: 34B40, 34K05, 45J05
Milestones
Received: 3 December 2012
Revised: 27 February 2013
Accepted: 12 April 2013
Published: 24 October 2013

Communicated by Kenneth S. Berenhaut
Authors
Mariateresa Basile
Dipartimento di Matematica e Applicazioni
Università degli Studi di Napoli “Federico II”
Via Cintia, Monte San Angelo
I-80126 Napoli
Italy
Woula Themistoclakis
Istituto per le Applicazioni del Calcolo “Mauro Picone”
CNR National Research Council of Italy
Via P. Castellino, 111
I-80131 Napoli
Italy
Antonia Vecchio
Istituto per le Applicazioni del Calcolo “Mauro Picone”
CNR National Research Council of Italy
Via P. Castellino, 111
I-80131 Napoli
Italy